# SDR DALA2024022202497

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 72,264 hours, 27,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0209318) DURING CAPT WINDSHIELD INSTALLATION LEAK TEST FOUND UPPER OUTBOARD CORNER WINDOW FRAME CRACKED AT INNER RADIUS. REPAIRED CRACK PER ERA 615982-14.
